MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VA-LCKNG SCR SLF-TPNG WITH T4 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VA-LCKNG SCR SLF-TPNG WITH T4 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE
Model Number 04.130.210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown surgical procedure, the two (2) screw heads broke while inserting into the bone after drilling.There were no fragments generated.The procedure was completed successfully without surgical delay.There was no patient consequence.This report is for one (1) 1.5mm ti va-lckng scr slf-tpng with t4 stardrive recess 10mm.This is report 2 of 2 for (b)(4).

Brand Name
1.5MM TI VA-LCKNG SCR SLF-TPNG WITH T4 STARDRIVE RECESS 10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12760169
Report Number2939274-2021-06527
Device Sequence Number4151398
Product Code HWC
UDI-Device Identifier10886982112750
UDI-Public(01)10886982112750
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.130.210
Device Catalogue Number04.130.210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5 TI VAL SCR SLF-TPNG T4 SD REC 10; UNK - DRILL BITS: TRAUMA; UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - PLATES: VA LOCKING HAND SYSTEM; UNK - SCREWDRIVERS
Patient SexUnknown